Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Missed periods, high fever, body pain. Taken medication. Can fever affect menstrual cycle?

Hi, i am 23 years old i usually get my periods every month, and have never missed a period up to this day, about two weeks prior the due date, i had fever(at 103) with body pain but i went to the doctor and followed the medications and was okay a weeks time. it s around 20 days after the due date and i haven t got my periods yet. why? i am so worried, will the fever affect the menstruation cycle, i m still a virgin .
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Any stress, trauma or infection can affect the menstrual cycle. The period can get delayed or advanced. Since you had the fever at around the time of ovulation, it is also likely that you could have had delayed ovulation or at times, failed ovulation. In such an instance, there would be some hormone disturbance leading to irregularity. Since you are a virgin, pregnancy is not a possibility here. If you become overdue by more then ten days, please see a specialist for further help. Take care.
Answered: Fri, 24 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor